The anomalous lineshape at L edge resonances of Nd/Pr superlattices. / Deen, P P ; Goff, J P ; Ward, R C C ; Wells, M R ; Stunault, A .

In: JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, Vol. 240, No. 1-3, 02.2002, p. 553-555.

Research output: Contribution to journalArticle

Published
  • P P Deen
  • J P Goff
  • R C C Ward
  • M R Wells
  • A Stunault
Original languageEnglish
Pages (from-to)553-555
Number of pages3
JournalJOURNAL OF MAGNETISM AND MAGNETIC MATERIALS
Volume240
Issue number1-3
Publication statusPublished - Feb 2002

ID: 3074286